My weight 81 kg height is158 and i cant do any exercise because of asthamaand also ihave pcod problems.in my both overies there are small cysts and mesurment is 2.2 something.isthere any medicine for weightloss and pcod.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello,Usually medication are not prescribed for lossing weight ,it has side effects, withdrawal symptoms ,person gains weight after he stops it.Change your diet plan , have more of fruits and vegetables, drink lot of water , avoid junk ,oily food items ,have food like chapatis, avoid curd ,ghee, ice creams , meat , sleep well ,avoid worries.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.